| Model Number |
471205-19 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure with the da vinci x/xi system, an issue was identified involving an 8mm fenestrated bipolar forceps.The complaint noted the instrument was tagged as damaged, with no further information provided.The procedure was completed with no report of patient injury.
Additional Manufacturer Narrative
The instrument involved in this complaint has been received and tested by failure analysis.The instrument was found to have a damaged grip cable.